JournalspmVol. 65, No. 1pp. 23–32

A generalisation of Cartwright’s Theorem: nonautonomous differential equations case

  • Ahmed Berboucha

    Université A. Mira–Béjaia, Algeria
A generalisation of Cartwright’s Theorem: nonautonomous differential equations case cover

A subscription is required to access this article.

Abstract

In this article we show that the almost-periodic solutions of a large class of nonautonomous delay differential equations are quasi-periodic. This result is a generalisation of a theorem proved by Cartwright for ordinary differential equations.

Cite this article

Ahmed Berboucha, A generalisation of Cartwright’s Theorem: nonautonomous differential equations case. Port. Math. 65 (2008), no. 1, pp. 23–32

DOI 10.4171/PM/1796